# SDR IPXA2013111100815

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT INBD MID FLAP LOWER COVEL PANEL SKIN 8.5 INCHES FROM T/E AND 11 FT FROM OTBD EDGE.     REPAIRED IAW EO B747-5750-52575-A.
